# SDR DALA2022103107037

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 85,355 hours, 16,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 DELTA ONE EMER. LTS INOP ON LH SIDE SEATS 1-4. CORRECTIVE ACTION: R&R LT BATTERY PACK IN CELING PANEL ABOVE SEAT 3 PER B767-400 AMM 33-51. OPS CK GOOD (9379163)
